# SDR BAQA086415

- Difficulty date: May 14, 2003
- Submitted: May 19, 2003
- Operation: Air carrier
- Aircraft: N511ME
- Make and model: Urocop EC135T1
- Aircraft serial: 0143
- Aircraft time: 1,780 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: L621M1010054
- Part serial: 848853852
- Condition: Contaminated
- Location: Main Rotor
- Part time: 1,781 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SUSPECTED WATER IN BLADE.  PART ONLY LASTED 131.3 HOURS FROM LAST REPAIR.
